# SDR CA020227001

- Difficulty date: February 19, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 14,448 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 307080022
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE HOT START ON MANUAL AND COMPUTER MODE. LT FCU REPLACED, GROUND RUNS C/O, GROUD CHECK SERVICEABLE.
